![]()
On Solving Special Quadratic Diophantine Equations
R. Krishna1, R. Sivaraman2
1R. Krishna, Research Scholar, Post Graduate & Research Department of Mathematics, Dwaraka Doss Goverdhan Doss Vaishnav College, Chennai (Tamil Nadu), India.
2Dr. R. Sivaraman, Associate Professor, Post Graduate & Research Department of Mathematics, Dwaraka Doss Goverdhan Doss Vaishnav College, Chennai (Tamil Nadu), India.
Manuscript received on 04 September 2026 | First Revised Manuscript received on 13 September 2026 | Second Revised Manuscript received on 28 September 2026 | Manuscript Accepted on 15 October 2026 | Manuscript published on 30 October 2026 | PP: 47-50 | Volume-6 Issue-2, October 2026 | Retrieval Number: 100.1/ijam.A125807010427 | DOI: 10.54105/ijam.A1258.07010427
Open Access | Editorial and Publishing Policies | Cite | Zenodo | OJS | Indexing and Abstracting
© The Authors. Published by Lattice Science Publication (LSP). This is an open-access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: Diophantine equations, named afterthe ancient Greek mathematician Diophantus, play a vital role not only in number theory but also in several branches of mathematics. In this paper, we solve a special quadratic Diophantine equation and derive its possible solutions.
Keywords: Quadratic Diophantine Equation, Positive integer solutions, Polar Form, Euler’s Formula.
Scope of the Article: Number Theory
